# SDR 95ZZZW96

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47321
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Proct Pnl
- Part number: 914F5654
- Condition: Failed
- Location: Elect Syst
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ATL-MEM - FLT 520 - REPORTED NUMEROUS CIRCUIT BREAKERS WERE POPPING IN COCKPIT.  CAPTAIN DECLARED AN EMERGENCY.  FLIGHT RETURNED TO ATL.  REMOVED AND REPLACED BUS CONT PANEL, OPS CHECK GOOD PER MM 24-52.
